Thunderstorm Wind, Haskell
- When
- July 6, 5:00 AM CST
- Where
- Haskell County, Rochester
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.317, -99.867
Damage confined to tree limbs.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Jul 6, 2:14 AM CST, 2 hours 46 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 314 AM CDT WED JUL 6 2005 .SHORT TERM... MESOSCALE CONVECTIVE SYSTEM CURRENTLY MOVING ACROSS THE LUBBOCK AREA WILL CONTINUE ITS EAST-SOUTHEASTWARD TREK THIS MORNING. HAVE INCREASED PRECIP CHANCES FOR THE NORTHERN HALF OF THE FORECAST AREA FOR THIS MORNING...WITH THE BEST CHANCE OF STORMS OVER THE NORTHERN BIG COUNTY. STORMS ARE CURRENTLY PRODUCING DAMAGING WINDS...AND ALTHOUGH WEAKENING IS EXPECTED TOWARD MORNING...WE COULD SEE SOME STRONG WINDS NORTH OF INTERSTATE 20 BEFORE THE STORMS DISSIPATE. WITH INCREASED CLOUDS AND SOME RAIN...WILL CONTINUE TO SEE COOLER TEMPERATURES ACROSS THE BIG COUNTRY TODAY. OUTFLOW FROM STORMS COULD BE A PLAYER IN AFTERNOON THUNDERSTORM DEVELOPMENT FURTHER SOUTHEAST ACROSS THE FORECAST AREA...SO HAVE KEPT SOME RAIN CHANCE IN FOR ABILENE TO BROWNWOOD INTO THE AFTERNOON. THE UPPER LEVEL RIDGE REMAINS TO OUR WEST TONIGHT WITH NORTHWEST FLOW ACROSS THE AREA...AND BOTH NAM AND GFS DEVELOP ANOTHER CONVECTIVE SYSTEM OVER THE SOUTHERN PLAINS INTO THE BIG COUNTRY AGAIN TONIGHT. .LONG TERM... NORTHWEST FLOW ALOFT CONTINUES THROUGH THE WEEK WITH A PERSISTENCE FORECAST THROUGH FRIDAY. WILL SEE WARM TEMPERATURES AND A FEW AFTERNOON THUNDERSTORMS...WITH OVERNIGHT STORMS MAINLY NORTH. THE RIDGE TRIES TO BUILD BACK INTO WEST TEXAS FOR THE WEEKEND...MOVING THE BEST PRECIP CHANCES FURTHER EAST AND BRINGING SLIGHTLY WARMER TEMPERATURES FOR THE AREA INTO EARLY NEXT WEEK. WILL BE WATCHING THE TROPICS TO SEE WHAT TROPICAL STORM DENNIS DOES LATER IN THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 95 74 98 75 / 30 20 20 20 SAN ANGELO 98 74 100 75 / 10 20 20 20 JUNCTION 98 70 100 73 / 10 10 20 10 && .SJT WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 08/08
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 416 AM CDT WED JUL 6 2005 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140- 154-155-168>170-070916- BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION- JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA- SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN- 416 AM CDT WED JUL 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS. .DAY ONE...TODAY THERE WILL BE A CHANCE OF THUNDERSTORMS THIS MORNING OVER THE BIG COUNTRY AS A DISTURBANCE MOVES SOUTHEAST THROUGH THE AREA. A FEW OF THESE STORMS MAY REACH SEVERE CRITERIA WITH THE PRIMARY THREAT BEING HIGH WINDS. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON IN THE SOUTHERN SECTIONS OF WEST CENTRAL TEXAS AS THUNDERSTORMS FORM ALONG OUTFLOW BOUNDARIES MOVING SOUTH FROM THIS MORNINGS ACTIVITY OVER THE BIG COUNTRY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY WITH WEST CENTRAL TEXAS REMAINING UNDER THE INFLUENCE OF A NORTHWEST FLOW ALOFT THROUGH THE REMAINDER OF THE WEEK...THERE WILL BE A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The Dyess AFB radar (KDYX), 104 km away, was scanning. The volume nearest the first event began at 11:01 UTC.
1 thunderstorm wind. Local standard time, as filed.
Damage confined to tree limbs.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5467328.